MathSciNet Relay Station
MathSciNet bibliographic data
MR1957831 (2004b:14040) 14H10 (14D22 14E30)
Hassett, Brendan Moduli spaces of weighted pointed stable curves. Adv. Math. 173 (2003), no. 2, 316–352.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement